Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 78145, 12 pages
http://dx.doi.org/10.1155/DDNS/2006/78145

Two periodic solutions of neutral difference equations modelling physiological processes

1College of Mathematics and Computer Science, Changsha University of Science Technology, Changsha 410076, China
2Department of Mathematics and System Science, College of Science, National University of Defense Technology, Changsha 410073, China

Received 15 April 2006; Accepted 25 July 2006

Copyright © 2006 Jun Wu and Yicheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish existence, multiplicity, and nonexistence of periodic solutions for a class of first-order neutral difference equations modelling physiological processes and conditions. Our approach is based on a fixed point theorem in cones as well as some analysis techniques.